# SDR CA980908008

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Hose
- Part number: EP3000E02E03E017
- Condition: Failed
- Location: Engine Oil
- Part time: 467 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE OIL SUCTION HOSES COLLAPSED DURING OPERATION IN HIGH AMBIENT TEMPERATURES, AT HIGH POWER SETTINGS.  NEW HOSES WERE INSTALLED AND PROBLEM REPEATED ITSELF AFTER A SHORT TIME.  SUBMITTER STATED PROBLEM IS THAT HOSE MATERIAL IS QUITE FLEXIBLE AND SOFTENS WHEN HOT.
